Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-22-2012, 06:29 AM
MorriganLefae MorriganLefae is offline
Junior Member
 
Join Date: Jun 2012
Posts: 1
Default Celexa is ruining my sex life

I started using Celexa about 10 months ago around the time I stopped abusing substances and alcohol. For a while everything was working fine then the doctor upped my dose from 20 to 40mgs and even then I was ok until recently I stopped being able to get a lasting erection. I can't have an orgasm if I can achieve an erection. At first it was fine because I was single and had multiple partners and just couldn't have an orgasm. Then slowly over time I lost all interest in sex. I feel like a whore turned into a monk. I know bad analogy but that's how it feels. In turn I have a doctors appointment next week but I can't wait that long. I have decided to cut the dosage back to 20 because I can deal with having a hard time to orgasm because it will happen eventually and some guys like it when I can last for hours. But not being able to last at all is another story. Now I have a partner he understands my reason for being on psyche meds and is well aware of their side effects but I can't run the risk of him looking elsewhere because of me not being able to perform. I'll just tell my doctor why I have to cut the dose he'll understand and this isn't my first rodeo cutting down meds. The vertigo will pass. Besides I have it anyway along with violent ringing in my ears that I know the meds are causing.....
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:25 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.